Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Itching all over the body due to allergy to new medicine for diabetes - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Hi Doctor, my mom is a diabetic patient. the doctor has given her new medication few months back. she starts to get itchy all over her body. could it be her allergy to the new medication?
Doctor :   Hi
Doctor :   iam dr.
User :   hi dr
Doctor :   let me read your post
Doctor :   are you from ?
Doctor :   yes
Doctor :   it can happen
Doctor :   what is the new medicine name
User :   i am not sure with the name
User :   she cannot stand with the itchiness and scratch all over til it bleed
Doctor :   you should stop it immediately
User :   i am worried the scar/wound get worse
Doctor :   and if the sweliing is increasing
Doctor :   it needs emergecny treatment
Doctor :   like injections
User :   my bro send her to hospital today
Doctor :   did you try lotion
User :   they gave her injection and ask her to go back for check up on saturday
Doctor :   ok
Doctor :   was she given injections
User :   if it does not get better, she will need to admit for treatment
Doctor :   ok
User :   they took her blood samples too
Doctor :   watch for further eruptuions
Doctor :   as it can home again
Doctor :   ok
User :   it is the new medication that cause the itchy?
Doctor :   yes most probably
User :   lotion is for itchiness?
Doctor :   is she having any allergy
Doctor :   yes
Doctor :   try that'
User :   nope, only recently
User :   we have try many types of cream etc but none of it works
Doctor :   ok
Doctor :   is she taking anti allergic tablets
User :   no
User :   what is the worse case scenario if she don get recover
Doctor :   but she might need that
Doctor :   every one will recover
Doctor :   but it will take time
User :   ok
Doctor :   dont worry
User :   i hope she gets better after the injection today
Doctor :   avoid that medicine
User :   otherwise she might need to stay in the hospital for treatment
User :   but the thing is we are not sure whether it is the medicatioon that cause her itchiness
Doctor :   but anyway avoid it
Doctor :   since you have no other reasons
User :   if avoid it then what medicine should she take
Doctor :   and no allergy history before
User :   that's for controlling her diabetes
Doctor :   you need to discuss with your doctor
Doctor :   as there are other options
Doctor :   like different chemicals
Doctor :   drugs
User :   ok
User :   thanks dr sanju
User :   will check with the doctor tomorrow
Doctor :   is there anything else i can help you with now?
Doctor :   Thanks for consulting...........
Doctor :   Bye for now.........................
User :   thats all. have a great day
Doctor :   Take care.............................
Doctor :   Bye........................
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor